# SDR HNAA2021030200077

- Difficulty date: February 6, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 37,090 hours, 33,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-29 TOILET WASTE VALVE SUPPORT IS CORRODED....RAR LAV BUCKET IAW EMB 145 SRM 51-20-03 AND 51-40-02. SEE TURNOVER FOR DETAILS.
